# SDR DL73K011826

- Difficulty date: November 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 49,657 hours, 37,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768238
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE WAS FOUND DURING HMV ON THE FUSELAGE SKIN AT FS 440 AND STR 22R TO 24R.  A PREVIOUS DOUBLER REPAIR WAS LOCATED IN THE AREA, THEREFORE THE PREVIOUS REPAIR WAS REMOVED AND A NEW DOUBLER/TRIPLER REPAIR WAS INSTALLED.  ER/A 257875-14, REV E.
